# SDR P5CA9500203

- Difficulty date: May 28, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N831FT
- Make and model: Boeing 747121
- Aircraft serial: 19648
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Corroded
- Location: Fs 1600-1620
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION IN FUSELAGE SKIN, RIGHT SIDE BETWEEN BS 1600 AND 1620 S12R, LEVEL 1.  CORROSION REMOVED PER BOEING SRM 51-10-01, WITHIN LIMITS PER BOEING SRM 53-10-01.
